Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 2 (2010)

Font Size:  Small  Medium  Large

On T- oplus-Supplemented Modules

Yahya Talebi, T. AMOOZEGAR, A. R. MONIRI HAMZEKOLAEI

Abstract


Let  be any preradical and M any module. In [2], Al-Takhman, Lomp and Wisbauer defined  -supplemented module. In this paper we introduce the (completely)  --supplemented modules. It is shown that (1) Any finite direct sum of  --supplemented modules is  -- supplemented. (2) If M is  --supplemented module and (D3) then M is completely  --supplemented.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+